# SDR 05FDEA04306

- Difficulty date: December 14, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- Engine: Ge CF6*
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT SIDE HORIZONTAL STABILIZER IB ELEVATOR UPPER SURFACE ON SKIN HAS AN  EXTERNAL DOUBLER REPAIR AT STA XE 216.885 DIM. 8 INCHES BY 8.5 INCHES.  PERFORMED INSPECTION ON DOUBLER REPAIR IAW SRM 55-10-00 FIG 8 VOL 1.  FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO NR 8-5100-7-5001 P2.
